# SDR IPXA2020041354154

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 55,337 hours, 18,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587658
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN CARGO DECK FLOOR PANEL AT STATION 700 / POS. 4 CENTER LINE - MAIN CARGO COMPARTMENT FLOOR PANEL REPAIR - 1"X.25 HOLE IN FLOOR PANELPOTTING REPAIR COMPLIED WITH IAW SRM 53-00-50-2R
